# SDR DALA2024102410345

- Difficulty date: October 23, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 86,020 hours, 11,325 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3310 ROWS 55B-58B EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: FOUND DAMAGED WIRES AT 55 AND 58 WALL CONNECTORS, REPAIRED PER A330 AWM 33-51. OK FOR SERVICE. (6394086)
